MathSciNet Relay Station
MathSciNet bibliographic data
MR803085 (86k:35028) 35F20 (35L60 65M10)
Souganidis, Panagiotis E. Approximation schemes for viscosity solutions of Hamilton-Jacobi equations. J. Differential Equations 59 (1985), no. 1, 1–43.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement